Eindeutigkeitssätze bei nichtlienaren Differentialgleichungen.

Raymond M. Redheffer

Journal für die reine und angewandte Mathematik (1962)

  • Volume: 211, page 70-77
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Redheffer, Raymond M.. "Eindeutigkeitssätze bei nichtlienaren Differentialgleichungen.." Journal für die reine und angewandte Mathematik 211 (1962): 70-77. <http://eudml.org/doc/150549>.

author = {Redheffer, Raymond M.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {partial differential equations},
pages = {70-77},
title = {Eindeutigkeitssätze bei nichtlienaren Differentialgleichungen.},
url = {http://eudml.org/doc/150549},
volume = {211},
year = {1962},

AU - Redheffer, Raymond M.
TI - Eindeutigkeitssätze bei nichtlienaren Differentialgleichungen.
JO - Journal für die reine und angewandte Mathematik
PY - 1962
VL - 211
SP - 70
EP - 77
KW - partial differential equations
UR - http://eudml.org/doc/150549
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.